# SDR DL76L021110

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 25,885 hours, 4,095 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1301581100
- Part serial: 0009001305
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PDC IFE CHECK WALL MOUNTED MONITOR IN FRONT OF SEATS 1A AND 1B EMITTING SMOKE.  REPLACED WALL MOUNTED MONITOR IN FRONT OF SEAT 1A AND 1B.
